Patryk Mikos - Efficient enumeration of non-isomorphic interval graphs

dmtcs:6164 - Discrete Mathematics & Theoretical Computer Science, March 8, 2021, vol. 23 no. 1 - https://doi.org/10.46298/dmtcs.6164
Efficient enumeration of non-isomorphic interval graphsArticle

Authors: Patryk Mikos

    Recently, Yamazaki et al. provided an algorithm that enumerates all non-isomorphic interval graphs on $n$ vertices with an $O(n^4)$ time delay. In this paper, we improve their algorithm and achieve $O(n^3 \log n)$ time delay. We also extend the catalog of these graphs providing a list of all non-isomorphic interval graphs for all $n$ up to $15$.


    Volume: vol. 23 no. 1
    Section: Graph Theory
    Published on: March 8, 2021
    Accepted on: December 23, 2020
    Submitted on: February 27, 2020
    Keywords: Mathematics - Combinatorics,Computer Science - Discrete Mathematics

    Consultation statistics

    This page has been seen 553 times.
    This article's PDF has been downloaded 282 times.